Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 108, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 14, 2022, 12:13 AM CST for LaSalle Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2022, 12:13 AM CST (06:13 UTC)
- Expired
- Dec 14, 2022, 12:45 AM CST
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County LaSalle Parish, LA
The radar
The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 13, 9:33 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1522 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 14.2
The text
As transmitted.
545
WFUS54 KSHV 140613
TORSHV
LAC059-140645-
/O.NEW.KSHV.TO.W.0108.221214T0613Z-221214T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1213 AM CST Wed Dec 14 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern La Salle Parish in north central Louisiana...
* Until 1245 AM CST.
* At 1212 AM CST, a severe thunderstorm capable of producing a
tornado was located near Holloway, or 15 miles northeast of
Pineville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern La Salle Parish, including the following locations...
Nebo and Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3139 9212 3141 9215 3143 9216 3145 9216
3146 9217 3147 9216 3148 9218 3147 9219
3148 9221 3149 9221 3149 9224 3148 9223
3148 9225 3149 9225 3174 9201 3148 9201
TIME...MOT...LOC 0611Z 224DEG 39KT 3144 9218
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
152 follow-up statements
717
WWUS54 KSHV 140632
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1232 AM CST Wed Dec 14 2022
LAC059-140645-
/O.CON.KSHV.TO.W.0108.000000T0000Z-221214T0645Z/
La Salle LA-
1232 AM CST Wed Dec 14 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR EAST
CENTRAL LA SALLE PARISH...
At 1232 AM CST, a severe thunderstorm capable of producing a tornado
was located over Walters, or 13 miles northwest of Larto, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3146 9204 3153 9214 3166 9201 3148 9201
TIME...MOT...LOC 0632Z 227DEG 34KT 3154 9202
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
15181
WWUS54 KSHV 140638
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1238 AM CST Wed Dec 14 2022
LAC059-140646-
/O.EXP.KSHV.TO.W.0108.000000T0000Z-221214T0645Z/
La Salle LA-
1238 AM CST Wed Dec 14 2022
...THE TORNADO WARNING FOR EAST CENTRAL LA SALLE PARISH WILL EXPIRE
AT 1245 AM CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with
these thunderstorms.
A Tornado Watch remains in effect until 400 AM CST for north central
Louisiana.
LAT...LON 3146 9204 3153 9214 3166 9201 3148 9201
TIME...MOT...LOC 0636Z 224DEG 39KT 3156 9200
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 11:24 PM CST, 49 minutes earlier.
Area forecast discussion, Dec 13, 11:24 PM CST, 49 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1124 PM CST Tue Dec 13 2022 ...New AVIATION... .UPDATE... Issued at 1116 PM CST Tue Dec 13 2022 Quick update to allow Tornado Watch 583 to expire and replace it with Tornado Watch 585 until 4 AM CST Wednesday morning. Otherwise, the remainder of the forecast remains the same. /20/ && .SHORT TERM... (This evening through Wednesday Night) Issued at 128 PM CST Tue Dec 13 2022 At the start of this short-term, severe weather should be ongoing in our portions of NW LA and SW AR. While an isolated supercell can not be ruled out during this timeframe, the main thinking is that the storms would have formed in to a line, moving east across the region. Given the shear and wind profiles, damaging winds and tornadoes will continue to be the primary threats with this line of thunderstorms. Large hail, and the previously mentioned hazards, will also remain a threat with any supercell activity.A mix bag of flight conditions across the TAF sites, as strong to severe thunderstorms continue to move from west to east this evening. Can't rule out damaging winds, hail, and possibly a tornado, especially at KMLU for the remainder of the evening. Behind this convection, expect VFR condition to return, but cloud cover will remain along with the chance for additional showers on Wednesday near and ahead of a cold front. The front should start to move across the TAF sites late in the TAF period followed by northwesterly winds and clearing skies. /20/ The severe threat should begin to diminish after midnight, with the chance for general thunder remaining as the line fully exits the region. Behind this line of thunderstorms, winds will briefly decouple for a period of time into the morning hours, which should allow for some patchy fog to form, and remain across the region into late morning. The full cold front passage won't take place until tomorrow afternoon, which will allow for a slight increase in shower chances, as the front taps the last remaining moisture across the region. The true drop in temperatures will also come during the overnight hours on Wednesday, as the skies clear and winds decouple allowing for radiational cooling, alongside the cold air advection moving into the region. /44/ && .LONG TERM... (Thursday through next Monday) Issued at 128 PM CST Tue Dec 13 2022 The biggest story of the long-term forecast period will be the considerably cooler and below normal temperatures. A large and deep upper trough will gradually lift northward from the Upper Mississippi River Valley and into the Great Lakes by Friday afternoon. Strong west-northwesterly flow overhead should help to drive a reinforcing cold front across the region late Thursday. Mostly clear skies, light winds, and the additional cold air advection should allow sub-freezing temperatures to spread southward across the forecast area for Thursday night/Friday morning. Most locations along and north of Interstate 20 should fall below freezing. Southeast Oklahoma and adjacent portions of Southwest Arkansas will likely cool into the upper 20s. Cold air advection won't be overly strong, but it will be sufficient to continue the cooling trend through Saturday night when overnight lows should fall below freezing across most of the forecast area. A dry forecast is expected until the weekend. On Saturday, a shortwave trough will rapidly move east across the Southern Plains towards the Southeast CONUS. This trough should provide enough ascent for a few scattered showers across Louisiana and East Texas south of Interstate 20 during the day Saturday. If the precip begins before sunrise Saturday, a brief window of very light snow could be mixed with the rain across Deep East Texas early in the morning, but currently thinking is that the precip will not begin until mid to late morning after temperatures warm a few degrees, which should keep the precip all liquid. There is still considerable uncertainty for Sunday through Tuesday. More ascent is expected to spread over the area Sunday night and especially early Monday as another fast-moving shortwave trough emerges from the Southern Rockies. Low-level southerly flow should result in more moisture availability compared to Saturday. Another shortwave will emerge on the Southern High Plains late Sunday and into Monday. Thermal profiles may be cold enough to support the possibility of a wintry mix Monday morning across portions of Southeast Oklahoma, and Southwest and South Central Arkansas. One of the biggest factors leading to the uncertainty is the presence of southeasterly surface winds and the lack of good cold air advection. The GFS and ECMWF also show considerably disagreement regarding onset timing. Given the uncertainty and time range involved, it's too early for any specifics regarding potential accumulations. However, there does appear to be at least a chance for wintry precip in the forecast. CN && .AVIATION... (06Z TAFS) Issued at 1120 PM CST Tue Dec 13 2022 A mix bag of flight conditions across the TAF sites, as a line of strong to severe thunderstorms continue to move from west to east across the region. Behind this convection, expect VFR conditions to return, but cloud cover will remain along with the chance for additional showers overnight into Wednesday near and ahead of an approaching cold front. The front should start to move across the TAF sites Wednesday afternoon followed by northwesterly winds and clearing skies. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 53 62 39 57 / 70 50 0 0 MLU 58 64 39 58 / 100 80 0 0 DEQ 44 58 32 51 / 10 30 0 0 TXK 49 60 37 54 / 30 50 0 0 ELD 49 58 35 54 / 90 60 0 0 TYR 50 62 38 57 / 20 40 0 0 GGG 50 62 37 57 / 30 40 0 0 LFK 54 64 38 61 / 70 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...44 LONG TERM....09 AVIATION...20
Hazardous weather outlook, Dec 13, 2:34 PM CST, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 234 PM CST Tue Dec 13 2022 ARZ050-051-059-060-070-TXZ097-108>112-124>126-136>138-149>151-141200- Sevier-Howard-Little River-Hempstead-Miller-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- 234 PM CST Tue Dec 13 2022 ...TORNADO WATCH 582 IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas and northeast Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through tonight. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-141200- Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 234 PM CST Tue Dec 13 2022 ...TORNADO WATCH 583 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through tonight. OKZ077-TXZ096-141200- McCurtain-Red River- 234 PM CST Tue Dec 13 2022 This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. 09
In the hours before
Special weather statement, Dec 13, 8:19 PM CST, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
819 PM CST Tue Dec 13 2022
LAZ005-006-012>014-140315-
Bienville LA-Lincoln LA-Ouachita LA-Union LA-Jackson LA-
819 PM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of northern Jackson,
southeastern Union, western Ouachita, east central Bienville and
central Lincoln Parishes through 915 PM CST...
At 819 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Farmerville to 10 miles south of Arcadia.
Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ruston, Claiborne, West Monroe, Grambling, Brownsville-Bawcomville,
Farmerville, Sterlington, Choudrant, Simsboro, Chatham, Vienna,
Quitman, Eros, Downsville, Drew, D Arbonne, Folksville, Liberty Hill,
Rocky Branch and Mineral Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for north central
and northwestern Louisiana.
&&
LAT...LON 3231 9230 3232 9297 3276 9255 3277 9206
3276 9206 3274 9205 3273 9207 3270 9206
3270 9205 3269 9205 3270 9204 3271 9204
3270 9202
TIME...MOT...LOC 0219Z 253DEG 29KT 3274 9246 3240 9289
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Local storm report, Dec 13, 8:45 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TORNADO 4 WNW FARMERVILLE 32.79N 92.46W
12/13/2022 UNION LA LAW ENFORCEMENT
POWER LINES DOWN.
&&
16Local storm report, Dec 13, 8:56 PM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TORNADO 2 N FARMERVILLE 32.81N 92.40W
12/13/2022 UNION LA LAW ENFORCEMENT
MULTIPLE MOBILE HOMES DESTROYED ON CAMP RD
IN FARMERVILLE.
&&
16Local storm report, Dec 13, 9:05 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
905 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 NNE MONROE 32.53N 92.07W
12/13/2022 E1.00 INCH OUACHITA LA PUBLIC
QUARTER SIZED HAIL REPORTED NEAR ULM.
&&
16Special weather statement, Dec 13, 9:08 PM CST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
908 PM CST Tue Dec 13 2022
LAZ006-014-140345-
Ouachita LA-Union LA-
908 PM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of eastern Union and
northeastern Ouachita Parishes through 945 PM CST...
At 908 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Huttig to 9 miles
northwest of Sterlington to 7 miles southeast of Farmerville.
Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroe, Swartz, Sterlington, Marion, Downsville, Fairbanks,
Perryville, Loch Lomon, Spencer, Haile, Linville, Rocky Branch,
Guthrie, Deshard and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for south central
Arkansas...and north central Louisiana.
&&
LAT...LON 3261 9193 3259 9241 3262 9242 3280 9233
3301 9219 3301 9207 3296 9208 3292 9207
3287 9208 3284 9206 3276 9206 3274 9205
3273 9207 3269 9205 3270 9203 3271 9204
3271 9197 3266 9194 3266 9191
TIME...MOT...LOC 0307Z 245DEG 36KT 3296 9210 3279 9217 3268 9234
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Special weather statement, Dec 13, 11:25 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1125 PM CST Tue Dec 13 2022
LAZ022-140600-
La Salle LA-
1125 PM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of southeastern La
Salle Parish through MIDNIGHT CST...
At 1125 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Holloway, or 17 miles northwest of Larto, moving
northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jena, Nebo, Rogers and Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for north central
Louisiana.
&&
LAT...LON 3141 9215 3143 9216 3145 9216 3146 9217
3147 9216 3148 9218 3147 9219 3149 9221
3149 9224 3148 9223 3148 9224 3151 9225
3149 9227 3150 9228 3180 9201 3152 9201
TIME...MOT...LOC 0525Z 219DEG 42KT 3151 9215
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 6:15 PM CST | Areal Flood Advisory | SHV | Bossier, Caddo, Webster | 3 hr |
| Dec 13, 6:43 PM CST | Special Weather Statement | SHV | Claiborne | 47 min |
| Dec 13, 7:12 PM CST | Special Weather Statement | SHV | Claiborne, Union | 48 min |
| Dec 13, 7:17 PM CST | Areal Flood Advisory | SHV | Claiborne, Union | 3 hr |
| Dec 13, 7:23 PM CST | Special Weather Statement | SHV | Lincoln | 52 min |
| Dec 13, 8:00 PM CST | Special Weather Statement | SHV | Union | 60 min |
| Dec 13, 8:07 PM CST | Special Weather Statement | SHV | Ouachita | 23 min |
| Dec 13, 8:18 PM CST | Tornado Warning | SHV | Grant, LaSalle | 42 min |
| Dec 13, 8:19 PM CST | Special Weather Statement | SHV | Lincoln | 56 min |
| Dec 13, 8:21 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 39 min |
| Dec 13, 8:22 PM CST | Tornado Warning | SHV | Union | 38 min |
| Dec 13, 8:28 PM CST | Tornado Warning | SHV | Ouachita | 14 min |
| Dec 13, 9:08 PM CST | Special Weather Statement | SHV | Union | 37 min |
| Dec 13, 10:21 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 54 min |
| Dec 13, 11:04 PM CST | Areal Flood Advisory | SHV | Grant, Natchitoches, Sabine, Winn | 3 hr |
| Dec 13, 11:25 PM CST | Special Weather Statement | SHV | LaSalle | 35 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.